Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the zeros of certain rational functions


Author: Morris Marden
Journal: Trans. Amer. Math. Soc. 32 (1930), 658-668
MSC: Primary 30C15
MathSciNet review: 1501557
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501557-X
PII: S 0002-9947(1930)1501557-X
Article copyright: © Copyright 1930 American Mathematical Society